Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 31, NWS Albany, NY

June 12, 2015Schoharie County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 12, 2015, 8:27 PM EDT for Schoharie County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2015, 8:27 PM EDT (00:27 UTC)
Expired
Jun 12, 2015, 9:15 PM EDT
In force
48 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Schoharie County, NY

The radar

The Albany radar (KENX), 31 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:07 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 37 minutes earlier.

Area forecast discussion, Jun 12, 7:50 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
750 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE
REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO
SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE
DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS
HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD
IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
BERKSHIRE COUNTY AND SOUTHERN VERMONT HAVE BEEN ADDED TO TORNADO
WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING. EAST CENTRAL
NEW YORK REMAINS IN THE WATCH.

NORTHWESTERN CONNECTICUT REMAINS UNDER THE MARGINAL RISK FOR
SEVERE WEATHER.

THE WARM FRONT HAS STALLED IN THE VICINITY OF INTERSTATE 90.
SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY DOWN MOHAWK VALLEY
INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS HAVE BEEN ISSUED.

HAVE UPDATED FORECAST FOR THE EXPANSION OF THE TORNADO WATCH AND
TO BETTER REFLECT CHANCES FOR STORMS THROUGH TONIGHT.

A WARM FRONT IS LOCATED ACROSS THE REGION GENERALLY ALONG
INTERSTATE 90. THE AIRMASS TO THE SOUTH OF THE BOUNDARY IS VERY
UNSTABLE. SPC MESOANALYSIS HAS 40 TO 60 KNOTS OF 0-6 KM BULK
SHEAR ACROSS THE FORECAST AREA. CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SUPERCELLS IN THE VICINITY OF THE BOUNDARY WITH LOW
LEVEL TURNING OF THE WINDS. THE WINDS HAVE SOUTHEAST AT 1000 FEET
SHIFTING TO THE SOUTHWEST BY 4000 FEET.

AN AREA OF LOW PRESSURE AND MID LEVEL SHORT WAVE TROUGH WHICH ARE
MOVING ALONG THE BOUNDARY AND WITH ITS PASSAGE DRAG A COLD FRONT
ACROSS THE REGION. THERE IS A LINE OF CONVECTION OCCURRING AHEAD
AND ALONG THE COLD FRONT WITH DISCRETE CELLS MAINLY IN THE WARM
SECTOR ACROSS CENTRAL AND EASTERN NEW YORK. THE AREA WILL REMAIN
UNDER THE THREAT FOR SEVERE WEATHER UNTIL THE LOW AND COLD FRONT
PASSAGE THROUGH LATE THIS EVENING.

WITH PRECIPITABLE WATER VALUES FORECAST TO RISE UP TO AROUND 2
INCHES HAVE MENTION OF HEAVY RAINFALL IN FORECAST AND THREAT
URBAN...LOW LYING AND POOR DRAINAGE FLOODING AND ISOLATED FLASH
FLOODING CANNOT BE RULED OUT IN OUR HAZARDOUS WEATHER OUTLOOK FOR
THE ENTIRE FORECAST AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A COOLER AND MORE SEASONABLE AIRMASS WILL BE USHERED BACK INTO THE
REGION IN THE WAKE OF THE COLD FRONT. HIGHER PRESSURE WILL BUILD
IN AT THE SURFACE AND ALOFT. INCREASING SUNSHINE AS THE DAY
PROGRESSES.

THE COOL FRONT WILL SETTLED TO OUR SOUTH AND STALL. THE RIDGING
OVER THE REGION WILL WEAKEN ON SUNDAY ESPECIALLY DURING THE
AFTERNOON INTO THE EVENING. SUNDAY SHOULD FEATURE FAIR WEATHER.

THE STALLED BOUNDARY WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT
SUNDAY NIGHT AND MONDAY RETURNING CHANCES FOR SHOWERS AND
THUNDERSTORMS TO THE REGION. DESPITE SOME DIFFERENCES IN THE
GUIDANCE THERE IS AGREEMENT FOR A WET DAY MONDAY SO HAVE LIKELY
POPS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A RATHER FAST MOVING WEATHER PATTERN AS A NEAR ZONAL FLOW IS
EXPECTED ALONG THE NORTHERN CONUS AS THE SUBTROPICAL RIDGE
ATTEMPTS TO BUILD WESTWARD AND NORTHWARD THROUGH NEXT WEEK. THIS
WILL ALLOW FOR SUBTLE KEY SHORT WAVES TO EVOLVE AND THE FRONTAL
OSCILLATIONS WILL BRING ABOUT THE CHANCE FOR SOME CONVECTION INTO
THE MID-LATE WEEK PERIOD.

WE BEGIN THE LONG TERM FORECAST PERIOD WITH A DEPARTING FRONTAL
SYSTEM TO OUR SOUTH AND EAST WITH RESIDUAL SHOWERS AND
THUNDERSTORMS.  THEN CONFIDENCE IS INCREASING THAT THE 1020-1025MB
SURFACE HIGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES REGION AND
INTO NEW ENGLAND THROUGH WEDNESDAY.

THEREAFTER...WEDNESDAY NIGHT INTO THURSDAY A PV ANOMALY COMING
ASHORE ACROSS WEST COAST BECOMES EMBEDDED WITHIN THE STRENGTHEN FLOW
ACROSS THE NORTHERN CONUS.  MEANWHILE...THE SUBTROPICAL RIDGE
ATTEMPTS ONCE AGAIN TO BUILD WESTWARD WHICH ASSISTS WITH TAPPING
INTO THE SUBTROPICAL MOISTURE AND BRINGS ABOUT ANOTHER SURGE OF
MOISTURE ADVECTION.  THERE ARE SOME DIFFERENCES WITHIN THE GLOBAL
MODELS IN TIMING AND POSITION AS WE WILL LEAVE CHANCE POPS INTO THE
GRIDS AT THIS TIME.

TEMPERATURES WILL AVERAGE NEAR TO ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE WARM FRONT HAS STALLED ACROSS THE LOCAL AREA IN THE VICINITY
OF INTERSTATE 90. SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY
DOWN MOHAWK VALLEY INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS
HAVE BEEN ISSUED.

A WAVE OF LOW IS MOVING ALONG BOUNDARY AND WILL SWEEP THE
SYSTEM'S COLD FRONT ACROSS THE REGION TONIGHT. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE LOCAL AREA UNTIL THE COLD
FRONT MOVES THROUGH LATER THIS EVENING. MVFR CONDITIONS WITH BRIEF
IFR CONDITIONS WILL OCCUR WITH THE STORMS AND WINDS WILL BE
LOCALLY GUSTY. HAVE ADDRESSED THIS WITH TEMPO GROUP IN THE TAFS.

CHANCES FOR THUNDER WILL DECREASE AFTER 03Z SATURDAY...WITH
LINGERING SHOWERS. DO EXPECT A PERIOD OF MVFR CLOUDS OVERNIGHT.
CLEARING WILL OCCUR EARLY SATURDAY MORNING WITH CLEAR SKIES FOR
MUCH OF THE DAY AS RIDGING BUILDS IN AT THE SURFACE AND ALOFT.

WINDS WILL SHIFT TO THE WEST WITH PASSAGE OF COLD FRONT AND SHIFT

OUTLOOK...
SAT NIGHT-SUN: NO OPERATIONAL IMPACT. NO SIG WX.
SUN NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
MON: HIGH OPERATIONAL IMPACT. LIKELY SHRA...TSRA.
MON NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
TUE: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
TUE NIGHT-WED: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE
REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO
SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE
DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS
HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD
IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO
SUNDAY. ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN
THE WEEKEND INTO EARLY NEXT WEEK BRINGING MORE SHOWERS AND
THUNDERSTORMS TO THE AREA.

&&

.HYDROLOGY...
TO THE SOUTH OF THE WARM FRONT ACROSS REGION WE HAVE A HOT AND
HUMID AIRMASS. A WAVE OF LOW PRESSURE WILL MOVE ALONG THIS
BOUNDARY. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE
DRAGGED ACROSS THE REGION. PRECIPITABLE WATER VALUES WILL RISE AS
THE LOW GETS CLOSER. TO THE NORTH OF THE BOUNDARY AND LOW EXPECT A
WIDESPREAD RAINFALL OF 1/2 TO AN INCH. IN THE UNSTABLE AIRMASS TO
THE SOUTH PRECIPITABLE WATER VALUES ARE MODELED TO RISE TO AROUND
2 2 INCHES SO STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL WHICH COULD LEAD TO URBAN...LOW LYING AND POOR DRAINAGE
FLOODING AND ISOLATED FLASH FLOODING CANNOT BE RULED OUT. HAVE
THIS HIGHLIGHTED IN OUR HAZARDOUS WEATHER OUTLOOK.

FAIR WEATHER WILL RETURN FOR MUCH OF THE WEEKEND. ANOTHER LOW
PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN THE WEEKEND INTO
EARLY NEXT WEEK. HEAVY RAINFALL WILL BE POSSIBLE AS PRECIPITABLE
WATER VALUES ONCE AGAIN RISE TO 1 1/2 TO 2 INCHES.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...BGM
AVIATION...IAA/JPV
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Jun 12, 7:36 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
736 PM EDT FRI JUN 12 2015

MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084-
VTZ013>015-131100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
736 PM EDT FRI JUN 12 2015

...TORNADO WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...EAST
CENTRAL NEW YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR EAST CENTRAL NEW
YORK...SOUTHERN VERMONT AND WESTERN MASSACHUSETTS.

CTZ001-013-131100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-
736 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A LOW PRESSURE
SYSTEM APPROACHES AND MOVES ACROSS THE REGION. THE MAIN THREAT
WILL BE DAMAGING WINDS OF 58 MPH OR GREATER. LOCALLY HEAVY
RAINFALL WILL ALSO BE A THREAT...WHICH COULD LEAD TO SOME FLOODING
IN URBAN AND POOR DRAINAGE AREAS OR ISOLATED FLASH FLOODING.
STORMS WILL MOVE FROM WEST TO EAST AT 35 TO 40 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Special weather statement, Jun 12, 7:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
749 PM EDT FRI JUN 12 2015

NYZ040-047-048-130015-
WESTERN SCHENECTADY-MONTGOMERY-SCHOHARIE-
749 PM EDT FRI JUN 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONTGOMERY...NORTHEASTERN SCHOHARIE AND SOUTHWESTERN SCHENECTADY
COUNTIES...

AT 749 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF DUANESBURG TO NEAR COBLESKILL...
AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DELANSON...CENTRAL BRIDGE...ESPERANCE...SLOANSVILLE...MILLER
CORNERS...SIDNEY CORNERS...ROCKWELL CORNERS...SCOTCH BUSH...QUAKER
STREET...BRAMAN CORNERS...DWELLY CORNERS...GROVENOR CORNERS...
BURTONSVILLE...ESPERANCE STATION...EATON CORNERS...OLD CENTRAL
BRIDGE...BECKER CORNERS...SCHOHARIE JUNCTION AND CARLISLE CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4288 7417 4283 7418 4267 7417 4272 7445
TIME...MOT...LOC 2349Z 274DEG 29KT 4285 7418 4274 7445

BGM/VTK
Local storm report, Jun 12, 7:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     ESPERANCE STATION       42.74N  74.27W
06/12/2015                   SCHENECTADY        NY   911 CALL CENTER

            TWO TREES DOWN ALONG RT. 30. TIME ESTIAMTED BY RADAR.

&&

EVENT NUMBER ALY1500096

LFM
Special weather statement, Jun 12, 7:57 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT FRI JUN 12 2015

NYZ033-038>040-082-130045-
HAMILTON-SOUTHERN FULTON-NORTHERN FULTON-MONTGOMERY-SOUTHERN
HERKIMER-
757 PM EDT FRI JUN 12 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MONTGOMERY...SOUTHEASTERN HERKIMER...SOUTHEASTERN HAMILTON AND FULTON
COUNTIES...

AT 756 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF STRATFORD TO 6 MILES NORTHEAST OF
ST. JOHNSVILLE TO NEAR SPRINGFIELD...AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GLOVERSVILLE...JOHNSTOWN...CANAJOHARIE...FORT PLAIN...ST.
JOHNSVILLE...EPHRATAH...NORTHVILLE...MAYFIELD...STRATFORD...CAROGA
LAKE...NORTHAMPTON BEACH PUBLIC CAMPGROUND...CRANBERRY CREEK...CAROGA
LAKE PUBLIC CAMPGROUND...SACANDAGA CAMPGROUND...OPPENHEIM...
BERKSHIRE...PALATINE BRIDGE...NELLISTON...BLEECKER AND HOPE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4290 7488 4305 7471 4332 7469 4338 7417
      4321 7415 4295 7440 4286 7476
TIME...MOT...LOC 2356Z 248DEG 37KT 4328 7461 4308 7462 4290 7484

BGM/VTK
Special weather statement, Jun 12, 8:03 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT FRI JUN 12 2015

MAZ001-NYZ053-054-130030-
NORTHERN BERKSHIRE-EASTERN RENSSELAER-WESTERN RENSSELAER-
803 PM EDT FRI JUN 12 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BERKSHIRE AND EAST
CENTRAL RENSSELAER COUNTIES...

AT 803 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRAFTON...OR 7 MILES
EAST OF TROY...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BERLIN AROUND 815 PM EDT.
  WILLIAMSTOWN AROUND 825 PM EDT.
  NEW ASHFORD AROUND 830 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SWEETS CORNER...
STEELES CORNERS...WHITE OAKS...STILLHAM...EAST GRAFTON...
QUACKENKILL...PETERSBURG...BRUNSWICK...CROPSEYVILLE AND TAMARACK.

LAT...LON 4256 7324 4266 7360 4284 7355 4280 7329
      4275 7328 4274 7317
TIME...MOT...LOC 0003Z 287DEG 33KT 4274 7352

JPV/GJM
Local storm report, Jun 12, 8:16 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
816 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     1 N DELANSON            42.77N  74.18W
06/12/2015                   SCHENECTADY        NY   TRAINED SPOTTER

            MULTIPLE TREES DOWN AT THE INTERSECTION OF ROUTE 20 AND
            ROUTE 395.

&&

EVENT NUMBER ALY1500097

LFM
Local storm report, Jun 12, 8:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
817 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     SCHENECTADY - GE PLOT   42.82N  73.92W
06/12/2015                   SCHENECTADY        NY   TRAINED SPOTTER

            TREE DOWN AT INTERESECTION OF PARK AVE AND UNION AVE.

&&

EVENT NUMBER ALY1500098

LFM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:03 PM EDTSpecial Weather StatementALYRensselaer27 min
Jun 12, 8:16 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady59 min
Jun 12, 8:19 PM EDTAreal Flood AdvisoryALYSchenectady116 min
Jun 12, 8:51 PM EDTSevere Thunderstorm WarningALYRensselaer54 min
Jun 12, 8:56 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Greene, Rensselaer, Schoharie, Ulster64 min
Jun 12, 9:44 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer2 hr
Jun 12, 9:50 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Rensselaer, Ulster55 min
Jun 12, 9:43 PM EDTSevere Thunderstorm WarningALYBerkshire45 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.